Guest

HI I have an 8 year old French Bulldog and he has been given Carprofen 75mg a day for arthritis and hip dysplasia.

HI I have an 8 year old French Bulldog and he has been given Carprofen 75mg a day for arthritis and hip dysplasia. He has been periodically dry heaving and today it is bad and he has thrown up twice and has been gagging for about 4 hours. I just looked at the side effects of the drug and am worried... do I need to get him to a vet now? Another thing that has happened in the last week is losing his ability to walk in the mornings. He has only been on this for about 1 month and the symptoms have been progressing but I didn't think it was the medication until now. He has always had a sensitive stomach


Asked by Member 1144821 on Dec 11th 2012 Tagged carprofen, vomit in Health & Wellness
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Kali

I would get him to the vet. Not all dogs can tolerate all meds. Maybe they can give him a different one. Good Luck!


Kali answered on 12/12/12. Helpful? Yes/Helpful: No 0 Report this answer


tessa

get him to a vet a.s.a.p...good luck..


tessa answered on 12/12/12. Helpful? Yes/Helpful: No 0 Report this answer